# SDR IPXA09157359

- Difficulty date: September 4, 2009
- Submitted: September 15, 2009
- Operation: Air carrier
- Aircraft: N163UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0805
- Aircraft time: 5,560 hours, 3,319 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Punctured
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:5YR MAIN CARGO DECK COMPARTMENT FLOORBOARD 242TN IS PUNCTURED.  FABRICATED NEW FLOORBOARD PANEL 242TN PER EO A300-5320-16407C APPENDIX B.
